# SDR USAA2011080500024

- Difficulty date: July 21, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 36,307 hours, 10,734 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - FLOORBEAM STABILIZER CHANNEL BROKEN BS 377.7, LBL 45.5.  REPLACED FLOORBEAM STABILIZER CHANNEL IAW B757 SRM 53-10-51.
